# SDR FDEA201208253164

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BETWEEN FR 53 AND 54 SEAT TRACK 3R HAS CORROSION APPROX 2" IN THE CENTER OF THE TRACKS IN BET SCALLOPS. AFTER REMOVAL OF LEVEL 1 CORROSION, AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REMOVED SEAT TRACK 3R BET. FR50 AND 54 IAW SRM 51-40-21   PAR.(7).  FABRICATED NEW SEAT TRACK SECTION IAW SRM 51-40-21 AND SRM 53-10-  16 FIG 205.  INSTALLED NEW SEAT TRACK SECTION AND REPAIR SPLICES  IAW SRM 51-40-21 AND SRM 53-10-16 FIG 205 PAGES 231/232.
